# SDR MASA20210914411

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 325057201
- Condition: Dented
- Location: Bs 295-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN PANEL BETWEEN FS295 -FS319 & STGR23L -STGR27 WAS FOUND TO HAVE TWO DENTS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01-001-002-A01, ITEMS 1 AND E, EA 69-2021-140
